# SDR 2A6D202006110001

- Difficulty date: June 11, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N329AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4645
- Aircraft time: 3,470 hours, 11,429 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,470 hours, 7,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 350A21432920
- Condition: Cracked
- Part time: 3,470 hours, 11,429 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE AFT FUSELAGE FLOOR SUPPORT  IN THE FORM OF CRACKS. THE FLOOR SUPPORT HAD A 0.50 INCH CRACK AND A 6.70 INCH CRACK. THE FLOOR SUPPORT HAD A 0.50” CRACK AND TWO CRACKS MEASURING 0.70 AND 0.80 IN LENGTH AT RIVET HOLES ALONG THE LENGTH OF THE BASE OF THE PART
